On some primitive classes of universal algebras

G. Čupona

Matematički Vesnik (1966)

  • Volume: 3(18), Issue: 36, page 105-108
  • ISSN: 0025-5165

How to cite


G. Čupona. "On some primitive classes of universal algebras." Matematički Vesnik 3(18).36 (1966): 105-108. <http://eudml.org/doc/259509>.

author = {G. Čupona},
journal = {Matematički Vesnik},
keywords = {general algebraic structures},
language = {eng},
number = {36},
pages = {105-108},
publisher = {Društvo matematičara Srbije},
title = {On some primitive classes of universal algebras},
url = {http://eudml.org/doc/259509},
volume = {3(18)},
year = {1966},

AU - G. Čupona
TI - On some primitive classes of universal algebras
JO - Matematički Vesnik
PY - 1966
PB - Društvo matematičara Srbije
VL - 3(18)
IS - 36
SP - 105
EP - 108
LA - eng
KW - general algebraic structures
UR - http://eudml.org/doc/259509
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.